MathSciNet Relay Station
MathSciNet bibliographic data
MR68116 46.0X
Lax, Peter D. Symmetrizable linear transformations. Comm. Pure Appl. Math. 7, (1954). 633–647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement